Alert archive / Idaho / Wind Advisories in 2015
Wind Advisory 9, NWS Pocatello, ID
NWS Pocatello, ID issued this wind advisory at Apr 15, 2015, 4:54 PM MDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2015, 4:54 PM MDT (22:54 UTC)
- Expired
- Apr 15, 2015, 8:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Pocatello, ID
The text
As transmitted, in the capitals the NWS used until 2016.
455 WWUS75 KPIH 152254 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID ISSUED BY NATIONAL WEATHER SERVICE BOISE ID 454 PM MDT WED APR 15 2015 ...VERY WINDY THROUGH 8 PM... IDZ020-160200- /O.NEW.KPIH.WI.Y.0009.150415T2254Z-150416T0200Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG 454 PM MDT WED APR 15 2015 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING ACROSS THE UPPER SNAKE RIVER PLAIN... THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * TIMING...UNTIL 8 PM MDT. * WINDS...NORTH 30 TO 40 MPH WITH GUSTS AROUND 50 MPH. * IMPACTS...STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
2 follow-up statements
059 WWUS75 KPIH 160129 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 729 PM MDT WED APR 15 2015 ...VERY WINDY THROUGH 8 PM... IDZ020-160230- /O.CON.KPIH.WI.Y.0009.000000T0000Z-150416T0200Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG 729 PM MDT WED APR 15 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * TIMING...UNTIL 8 PM MDT. * WINDS...NORTH 30 TO 40 MPH WITH GUSTS AROUND 50 MPH. * IMPACTS...STRONG WINDS WILL CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
624 WWUS75 KPIH 160229 NPWPIH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE POCATELLO ID 829 PM MDT WED APR 15 2015 IDZ020-160330- /O.EXP.KPIH.WI.Y.0009.000000T0000Z-150416T0200Z/ UPPER SNAKE RIVER PLAIN- INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG 829 PM MDT WED APR 15 2015 ...WIND ADVISORY HAS EXPIRED... $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Apr 15, 2:32 PM MDT, 2 hours 22 minutes earlier.
Area forecast discussion, Apr 15, 2:32 PM MDT, 2 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID ISSUED BY NATIONAL WEATHER SERVICE BOISE ID 232 PM MDT WED APR 15 2015 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...SNOW FROM IDAHO FALLS EAST WILL DECREASE FROM THE NORTHWEST AS THE UPPER LOW PULLS AWAY OVERNIGHT. CLEARING AS THE EVENING PROGRESSES WILL BE MAINLY WEST OF I-15 AS CLOUDS AND ISOLATED SNOW SHOWERS LINGER IN THE BEAR LAKE/WASATCH REGION THROUGH WEDNESDAY EVENING. THIS AFTERNOON...GUSTY WINDS FROM THE WEST CONTINUED TO AID UPSLOPE SNOW ACROSS THE UPPER SNAKE RIVER PLAIN...AND SPEEDS WILL SUBSIDE AFTER SUNSET. LIGHT WINDS UP TO 10 MPH WILL BE THE RULE AFTER MIDNIGHT THROUGH FRIDAY NIGHT. A WEATHER DISTURBANCE CROSSING NORTH OF THE AREA SATURDAY WILL BRING MORE CLOUDS AGAIN /AND LOW POPS ACROSS CENTRAL IDAHO/ ALONG WITH BREEZES ACROSS THE EASTERN SNAKE RIVER PLAIN SATURDAY. BELOW NORMAL TEMPERATURES THIS AFTERNOON THROUGH THURSDAY MORNING WILL WARM TO NEAR /THURSDAY/ THEN ABOVE NORMAL FRIDAY THROUGH SATURDAY NIGHT. VJM .LONG TERM...SUNDAY THROUGH WEDNESDAY... EXITING SHORTWAVE WILL CONTINUE THE CHANCE OF RAIN/SNOW SHOWERS ALONG THE ID/WY BORDER SUNDAY MORNING. OTHERWISE...RIDGE AXIS IS EXPECTED TO REMAIN ALONG THE WEST COAST FOR NEXT WEEK. MODELS ARE INDICATING A CHANGE IN PATTERN POSSIBLY WEDNESDAY...SO POPS REMAIN IN THE MOUNTAINS FOR THE TIME BEING. TEMPERATURES ARE EXPECTED TO BE ABOVE NORMAL THROUGH THE PERIOD. EJP .AVIATION...SNOW SHOWERS ALONG SOUTHERN AND EASTERN HIGHLANDS EXPECTED TO TAPER OFF THROUGH THE EVENING. EXPECT MVFR/IFR CONDITIONS IN SHOWERS...BUT OTHERWISE VFR WITH MID LEVEL CLOUDS. GUSTY SURFACE WINDS EXPECTED UNTIL SUNSET THEN GENERALLY NORTHERLY AROUND 12 KTS. EJP && .PIH WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY UNTIL 4 PM MDT THIS AFTERNOON FOR IDZ019- 023-025. &&
In the hours before
Local storm report, Apr 15, 11:12 AM MDT, 5 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
1112 AM MDT WED APR 15 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 AM SNOW 1 S MORELAND 43.20N 112.45W
04/15/2015 E2.0 INCH BINGHAM ID TRAINED SPOTTER
TOTAL SNOWFALL THUS FAR. REPORT VIA TWITTER.
&&
ADESMETNearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.